# SDR P5CA2018091100267

- Difficulty date: September 2, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E I/B NACELLE COVER (NR 2 PYLON) VAPOR BARRIER FOUND CRACK ON O/B TAG. LT WING L/E I/B NACELLE COVER (NR 2 PYLON) VAPOR BARRIER ON O/B TAG CRACKED AREA REPAIRED AS PER RI-57-00-12982.
